About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 382762, 14 pages
http://dx.doi.org/10.1155/2013/382762
Research Article

Asymptotic Hyperstability of a Class of Linear Systems under Impulsive Controls Subject to an Integral Popovian Constraint

1Department of Electricity and Electronics, Institute of Research and Development of Processes, University of Basque Country, Campus of Leioa (Bizkaia), Apartado 644, 48940 Bilbao, Spain
2Department of Telecommunications and Systems Engineering, Universitat Autònoma de Barcelona (UAB), 08193 Barcelona, Spain

Received 24 May 2013; Accepted 6 August 2013

Academic Editor: Hamid Reza Karimi

Copyright © 2013 M. De la Sen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Xiong, “Necessary and sufficient conditions for the existence of a Lyapunov function with a quadratic form plus an integral term,” International Journal of Control, vol. 64, no. 4, pp. 707–719, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Xu, X. Liu, and X. Liao, “Absolute stability of Lurie systems with impulsive effects,” Computers & Mathematics with Applications, vol. 47, no. 2-3, pp. 419–425, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Zhou, G.-R. Duan, and J. Lam, “On the absolute stability approach to quantized feedback control,” Automatica, vol. 46, no. 2, pp. 337–346, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Kazemy and M. Farrokhi, “Robust absolute stability analysis of multiple time-delay Lur'e systems with parametric uncertainties,” Asian Journal of Control, vol. 15, no. 1, pp. 203–213, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. De la Sen, “Stability of composite systems with an asymptotically hyperstable subsystem,” International Journal of Control, vol. 44, no. 6, pp. 1769–1775, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. De la Sen, “Some conceptual links between dynamic physical systems and operator theory issues concerning energy balances and stability,” Informatica, vol. 16, no. 3, pp. 395–406, 2005. View at Zentralblatt MATH · View at MathSciNet
  7. M. De la Sen, “On the asymptotic hyperstability of dynamic systems with point delays,” IEEE Transactions on Circuits and Systems I, vol. 50, no. 11, pp. 1486–1488, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. Wang and F. Liao, “Absolute stability of Lurie direct control systems with time-varying coefficients and multiple nonlinearities,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4465–4473, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H.-B. Zeng, Y. He, M. Wu, and S.-P. Xiao, “Absolute stability and stabilization for Lurie networked control systems,” International Journal of Robust and Nonlinear Control, vol. 21, no. 14, pp. 1667–1676, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. D. Landau, Adaptive Control: The Model Reference Approach, Marcel Dekker, New York, NY, USA, 1979. View at MathSciNet
  11. V. Sundarapandian, “New results on the parametric stability of nonlinear systems,” Mathematical and Computer Modelling, vol. 43, no. 1-2, pp. 9–15, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Sundarapandian, “A necessary condition for local asymptotic stability of nonlinear systems with exogenous disturbance,” Computers & Mathematics with Applications, vol. 51, no. 3-4, pp. 667–672, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. R. Karimi, M. Zapateiro, and N. Luo, “An LMI approach to vibration control of base-isolated building structures with delayed measurements,” International Journal of Systems Science, vol. 41, no. 12, pp. 1511–1523, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. R. Karimi, N. Luo, M. Zapateiro, and L. Zhang, “H-infinity control design for building structures under seismic motion with wireless communication,” International Journal of Innovative Computing, Information and Control, vol. 7, no. 9, pp. 5269–5284, 2011. View at Scopus
  15. I. D. Landau, Systèmes Non linéaires, Notes de cours, Laboratoire d'Automatique de Grenoble, ENSGP, Grenoble, France, 1975.
  16. V.-M. Popov, Hyperstability of Control Systems, Springer, New York, NY, USA, 1973.
  17. R. Li, B. Liu, and C. Liu, “Absolute stability and master-slave synchronization of systems with state-dependent nonlinearities,” Mathematical Problems in Engineering, vol. 2013, Article ID 326560, 6 pages, 2013. View at Publisher · View at Google Scholar
  18. I. D. Landau, “A generalization of the hyperstability conditions for model reference adaptive systems,” IEEE Transactions on Automatic Control, vol. 17, pp. 246–247, 1972. View at MathSciNet
  19. F. Chen, R. Hou, and G. Tao, “Adaptive controller design for faulty UAVs via quantum information technology,” International Journal of Advanced Robotic Systems, vol. 9, 2012. View at Publisher · View at Google Scholar
  20. X. Wang and J. Zhao, “Switching adaptive tracking control of robot manipulators with friction and changing loads,” International Journal of Systems Science, 2013. View at Publisher · View at Google Scholar
  21. F. Prause and J. Reuter, “A model reference adaptive approach for state estimation in electromagnetic actuators,” in Proceedings of the 17th IEEE International Conference on Methods and Models in Automation and Robotics (MMAR '12), pp. 361–366, 2012.
  22. M. Khalilian, A. Abedi, and A. D. Zadeh, “Sensorless direct torque control of hybrid stepper motor based on MRAS,” Energy Procedia, vol. 14, pp. 1992–1997, 2012.
  23. V. Panwar, N. Kumar, N. Sukavanam, and J. Borm, “Adaptive neural controller for cooperative multiple robot manipulator system manipulating a single rigid object,” Applied Soft Computing Journal, vol. 12, no. 1, pp. 216–227, 2012. View at Publisher · View at Google Scholar · View at Scopus
  24. S. Ulrich and J. Z. Sasiadek, “Modified simple adaptive control for a two-link space robot,” in Proceedings of the 2010 American Control Conference (ACC '10), pp. 3654–3659, July 2010. View at Scopus
  25. Y. Niu, “Robust passivity and feedback design for nonlinear stochastic systems with structural uncertainty,” Mathematical Problems in Engineering, vol. 2013, Article ID 460348, 9 pages, 2013. View at Publisher · View at Google Scholar
  26. C.-H. Lien, K.-W. Yu, L.-Y. Chung, and J.-D. Chen, “H-infinity performance for uncertain discrete switched systems with interval time-varying delay via switching signal design,” Applied Mathematical Modelling, vol. 37, no. 4, pp. 2484–2494, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  27. X. Li, H. R. Karimi, and Z. Xiang, “Robust reliable control of uncertain discrete impulsive switched systems with state delays,” Mathematical Problems in Engineering, vol. 2013, Article ID 197819, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  28. M. De la Sen, “Stability of switched feedback time-varying dynamic systems based on the properties of the gap metric for operators,” Abstract and Applied Analysis, vol. 2012, Article ID 612198, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. M. De la Sen and A. Ibeas, “Stability results for switched linear systems with constant discrete delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 543145, 28 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. Z. Tai, X. Wang, Y. Shi, and H. R. Karimi, “Input-to-state stability of Lur'e hyperbolic distributed complex-valued parameter control systems: LOI approach,” Mathematical Problems in Engineering, vol. 2013, Article ID 364057, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  31. N. Brillouët-Belluot, J. Brzdęk, and K. Ciepliński, “On some recent developments in Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. Y. Fang, X. You, and Z. Chen, “New phase fitted and amplification fitted Numerov-type methods for periodic IVPs with two frequencies,” Abstract and Applied Analysis, vol. 2012, Article ID 742585, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. X. Zhou, S. Liu, and W. Jiang, “Complete controllability of impulsive fractional linear time-invariant systems with delay,” Abstract and Applied Analysis, vol. 2013, Article ID 374938, 7 pages, 2013. View at Publisher · View at Google Scholar
  34. X. Dai and F. Yang, “Complete controllability of impulsive stochastic integrodifferential systems in Hilbert space,” Abstract and Applied Analysis, vol. 2013, Article ID 783098, 7 pages, 2013. View at Publisher · View at Google Scholar
  35. R. Wu and C. Cao, “Modified projective synchronization of hyper-chaotic systems with nonlinear adaptive-impulsive control,” in Proceedings of the 25th Chinese Control and Decision Conference (CCDC '13), pp. 440–443, May 2013.
  36. Y. Chen and Z. Xiang, “The globally attractivity of a SIV epidemic disease model with two delays and pulse vaccination,” in Proceedings of the 25th Chinese Control and Decision Conference (CCDC '13), pp. 4416–4420, May 2013.
  37. M. de la Sen, A. Ibeas, and S. Alonso-Quesada, “A time-varying SIS epidemic model with incidence rate depending on the susceptible and infective populations with eventual impulsive effects,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5516–5536, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  38. X. Li, Z. Xiang, and H. R. Karimi, “Asynchronously switched control of discrete impulsive switched systems with time delays,” Information Sciences, vol. 249, pp. 132–142, 2013. View at Publisher · View at Google Scholar
  39. S. Huang, Z. Xiang, and H. R. Karimi, “Input-output finite-time stability of discrete-time impulsive switched linear systems with state delays,” Circuits, Systems, and Signal Processing, 2013. View at Publisher · View at Google Scholar
  40. M. G. Sevillano, I. Garrido, and A. J. Garrido, “Sliding-mode loop voltage control using ASTRA-Matlab integration in tokamak reactors,” International Journal of Innovative Computing, Information and Control, vol. 8, no. 9, pp. 6473–6489, 2012.